It's now six days since filler was injected. The lump is still there. I feel like I look worse than before. (Photo)

Doctor Answers 8

Unhappy with results of Restylane

Thank you for sharing your question. After another week passes, see your doctor if you do not like the results. The filler can be dissolved with Vitrase quite easily. 

Good luck,

Lump after filler

it looks like you were overcorrected. massage may help some but if not evened out in another 7 days hyaluronidase injection is indicated. Be sure you see a board certified dermatologist or plastic surgeon

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Lumps and Bumps--Knowing What's Normal with Fillers

This could be a lump or swelling, which can last 1-2 weeks after your injection. You can 

apply firm pressure between two fingers on the lips for a few days, 5 mins a time, to help decrease swelling and even out the lump. If you're unhappy with your final results, you can have it reversed with hyaluronidase and try a different technique next time. I recommend injections with cannulas to limit swelling. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Lump After Tear Trough Filler

You still have some residual bruising and swelling after your injections. This can last for 2 weeks. If you feel a firm lump the filler may need to be ultimately dissolved with Hyaluronidase. Make sure you follow up with your injector. 

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Tear Trough Injection Swelling

Hi and thanks for your question. What you are seeing is very common. Tear trough filling is a tricky procedure and sometimes there is swelling for several days. 6 days is a while though, so I would suggest returning to your injector and having them take a look at it. It is possible that a simple firm massage of the area could solve the issue. It is also possible that you need to have a bit of enzyme reversal. Hope that helps. 

Hello-this needs to be adjusted.

If your injector won't or can't adjust this, please find a legitimate injector who will adjust you.  Don't accept bad service that makes you look like a clown.  You did bruise but you need adjustment now.

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

Lumps and bumps after Lower lid injections

Thank you for your question. I am sorry to hear that you are not happy with your results. Sometimes, especially under the eye, it can take up to 2-3 weeks for the swelling to resolve. It also depends on what product was injected - Juvederm can hold on to a little bit more water than other products, like Restylane. Also, if you are a person who has somewhat puffy eyes when you wake up, or have a history of allergies, this may also lead to prolonged swelling. It's very hard to tell if that is product or just swelling, but it seems like swelling. If you can actually feel a lump then the product may have been placed a little too superficially. Chances are, things will get better regardless - but if you have concern, then you should return to your injector for more guidance. If there is too much product, or a palpable lump, he or she may instruct you to massage the area or may even inject something to dissolve it a little. Best of luck! 

Under Eye Fillers

It is impossible to tell from the photos if you have swelling or too much product.  You should return to your treating physician for possible hyaluronidase to dissolve it.  Under eye fillers are an advanced injection technique.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.